RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1978, Volume 106(148), Number 3(7), Pages 386–408 (Mi msb2583)  

This article is cited in 11 scientific papers (total in 11 papers)

The Fourier series method for entire and meromorphic functions of completely regular growth

A. A. Kondratyuk


Abstract: By using the Fourier series method, we generalize the Levin–Pfluger theory of entire functions of completely regular growth in two directions: a) We introduce classes of meromorphic functions of completely regular growth; b) the growth of a function is measured with respect to an arbitrary nondecreasing continuous function $\lambda(r)$ that satisfies $\lambda(2r)/\lambda(r)=O(1)$ as $r\to\infty$.
Bibliography: 20 titles.

Full text: PDF file (1669 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1979, 35:1, 63–84

Bibliographic databases:

UDC: 517.535.4
MSC: 30D20, 30D30
Received: 31.05.1977

Citation: A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth”, Mat. Sb. (N.S.), 106(148):3(7) (1978), 386–408; Math. USSR-Sb., 35:1 (1979), 63–84

Citation in format AMSBIB
\Bibitem{Kon78}
\by A.~A.~Kondratyuk
\paper The Fourier series method for entire and meromorphic functions of completely regular growth
\jour Mat. Sb. (N.S.)
\yr 1978
\vol 106(148)
\issue 3(7)
\pages 386--408
\mathnet{http://mi.mathnet.ru/msb2583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505109}
\zmath{https://zbmath.org/?q=an:0426.30025|0392.30018}
\transl
\jour Math. USSR-Sb.
\yr 1979
\vol 35
\issue 1
\pages 63--84
\crossref{https://doi.org/10.1070/SM1979v035n01ABEH001452}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JB17500006}


Linking options:
  • http://mi.mathnet.ru/eng/msb2583
  • http://mi.mathnet.ru/eng/msb/v148/i3/p386

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth. II”, Math. USSR-Sb., 41:1 (1982), 101–113  mathnet  crossref  mathscinet  zmath
    2. A. A. Kondratyuk, “On the method of spherical harmonics for subharmonic functions”, Math. USSR-Sb., 44:2 (1983), 133–148  mathnet  crossref  mathscinet  zmath
    3. Kondratyuk A., “Asymptotic-Behavior and the Number of Deficient Values of Entire-Functions with Completely Regular Growth”, no. 5, 1981, 11–13  mathscinet  zmath  isi
    4. A. A. Kondratyuk, “The Fourier series method for entire and meromorphic functions of completely regular growth. III”, Math. USSR-Sb., 48:2 (1984), 327–338  mathnet  crossref  mathscinet  zmath
    5. A. A. Kondratyuk, “Spherical harmonics and subharmonic functions”, Math. USSR-Sb., 53:1 (1986), 147–167  mathnet  crossref  mathscinet  zmath
    6. B. N. Khabibullin, “Balayage on a system of rays and entire functions of completely regular growth”, Math. USSR-Izv., 38:1 (1992), 179–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. K. G. Malyutin, “Fourier series and $\delta$-subharmonic functions of finite $\gamma$-type in a half-plane”, Sb. Math., 192:6 (2001), 843–861  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Malyutin K. Sadik N., “Delta-Subharmonic Functions of Completely Regular Growth in the Half-Plane”, Dokl. Math., 64:2 (2001), 194–196  zmath  isi
    9. K. G. Malyutin, N. Sadik, “Representation of subharmonic functions in a half-plane”, Sb. Math., 198:12 (2007), 1747–1761  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. K. G. Malyutin, N. Sadyk, “Indikator delta-subgarmonicheskoi funktsii v poluploskosti”, Ufimsk. matem. zhurn., 3:4 (2011), 86–94  mathnet  zmath
    11. Ufa Math. J., 9:1 (2017), 123–136  mathnet  crossref  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:333
    Full text:82
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019